A characterization of multivariate distributions by conditional moments
Download full text from publisher
References listed on IDEAS
- Lukacs, Eugene & Beer, S., 1977. "Characterization of the multivariate poisson distribution," Journal of Multivariate Analysis, Elsevier, vol. 7(1), pages 1-12, March.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:060201. See general information about how to correct material in RePEc.